MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. N/A; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. N/A; BLOOD GLUCOSE SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypovolemic Shock (1917); Polydipsia (2604)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer will get another device.Most likely underlying root cause: mlc-18- user has high glucose value.
 
Event or Problem Description
Customer called to request a replacement for a blood glucose meter.Customer dropped the meter and it broke.Customer threw the meter away.No meter available at the time of the call.Customer didn't have any complaint about the performance of the product.The expected fasting blood glucose test result range is undisclosed.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 09/28/2019 and open vial date is undisclosed.Customer was not feeling any symptoms of low or high blood sugar at the time of the call.Customer report a previous symptoms and medical attention.On (b)(6) 2018 customer was feeling nauseous, weak and thirsty.Customers blood sugar read above 800mg/dl fasting and went to the hospital.Customer was feeling high blood sugar symptoms but cannot recall anything done in the hospital.All customer remembers is that she was given insulin to bring the blood sugar down during her stay in the hospital.Per hospital's instruction: customer was on 10 units at night of lantus, customer is taking more units but does not remember how much more at night.Customer only remembers that her blood sugar was at 300mg/dl fasting when she left on (b)(6) 2018.

Brand Name
N/A
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7691692
Report Number1000113657-2018-00759
Device Sequence Number806105
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)190928(10)MV2835
Combination Product (Y/N)N
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberUNKNOWM
Device Lot NumberMV2835
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;